Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 491, NWS Goodland, KS

August 27, 2016Cheyenne County, Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Aug 27, 2016, 3:49 PM MDT for Cheyenne County, Kit Carson County, Colorado. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2016, 3:49 PM MDT (21:49 UTC)
Expired
Aug 27, 2016, 4:30 PM MDT
In force
41 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Cheyenne County, CO, Kit Carson County, CO

The radar

The Goodland radar (KGLD), 80 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 9.8 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1982 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

566 
WUUS53 KGLD 272149
SVRGLD
COC017-063-272230-
/O.NEW.KGLD.SV.W.0491.160827T2149Z-160827T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
349 PM MDT SAT AUG 27 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
  NORTHEASTERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 430 PM MDT

* AT 348 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES SOUTH OF
  STRATTON...MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTHEASTERN KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN EAST
  CENTRAL COLORADO.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 161 AND 181.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3895 10272 3910 10274 3923 10226 3897 10219
TIME...MOT...LOC 2148Z 257DEG 18KT 3903 10262 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

007
4 follow-up statements
522 
WWUS53 KGLD 272159
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
359 PM MDT SAT AUG 27 2016

COC017-063-272230-
/O.CON.KGLD.SV.W.0491.000000T0000Z-160827T2230Z/
KIT CARSON CO-CHEYENNE CO-
359 PM MDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN
EAST CENTRAL COLORADO...

AT 358 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES SOUTH OF
STRATTON...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN EAST
CENTRAL COLORADO.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 161 AND 181.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3895 10272 3910 10274 3923 10226 3897 10219
TIME...MOT...LOC 2158Z 257DEG 18KT 3904 10255 

HAIL...1.25IN
WIND...60MPH
 
$$

007
236 
WWUS53 KGLD 272210
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
410 PM MDT SAT AUG 27 2016

COC017-063-272230-
/O.CON.KGLD.SV.W.0491.000000T0000Z-160827T2230Z/
KIT CARSON CO-CHEYENNE CO-
410 PM MDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHEASTERN KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN
EAST CENTRAL COLORADO...

AT 410 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST
OF CHEYENNE WELLS...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN EAST
CENTRAL COLORADO.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 161 AND 181.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3896 10264 3910 10269 3923 10226 3897 10219
TIME...MOT...LOC 2210Z 267DEG 19KT 3901 10246 

HAIL...1.25IN
WIND...60MPH
 
$$

007
300 
WWUS53 KGLD 272220
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
420 PM MDT SAT AUG 27 2016

COC017-063-272230-
/O.CON.KGLD.SV.W.0491.000000T0000Z-160827T2230Z/
KIT CARSON CO-CHEYENNE CO-
420 PM MDT SAT AUG 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTH CENTRAL KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN
EAST CENTRAL COLORADO...

AT 420 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
CHEYENNE WELLS...MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH
CENTRAL KIT CARSON AND NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL
COLORADO.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 161 AND 175.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3896 10258 3909 10262 3913 10225 3897 10219
TIME...MOT...LOC 2220Z 285DEG 15KT 3899 10243 

HAIL...1.25IN
WIND...60MPH
 
$$

007
588 
WWUS53 KGLD 272227
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
427 PM MDT SAT AUG 27 2016

COC017-063-272236-
/O.EXP.KGLD.SV.W.0491.000000T0000Z-160827T2230Z/
KIT CARSON CO-CHEYENNE CO-
427 PM MDT SAT AUG 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KIT CARSON AND
NORTHEASTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO WILL EXPIRE
AT 430 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL... GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3896 10258 3909 10262 3913 10225 3897 10219
TIME...MOT...LOC 2224Z 257DEG 18KT 3899 10243 

$$

007

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:16 PM MDT, 1 hour 33 minutes earlier.

Area forecast discussion, Aug 27, 2:16 PM MDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
216 PM MDT SAT AUG 27 2016

.SHORT TERM...(This afternoon through Sunday)
Issued at 210 PM MDT Sat Aug 27 2016

SW flow remains in place across the plains with a mid-upper level
trough still in place across the desert southwest. Several weak
ripples (shortwave troughs) are rotating through the main flow aloft
with disorganized forcing leading to several pockets of
showers/thunderstorms early this afternoon.

Instability has already increased to 2000-3000 J/KG based on latest
RAP analysis, and thunderstorms have already developed near our
western CWA near this CAPE maxima aided by weak convergence along
surface trough. Shear is relatively weak and is expected to peak
around 30 KTS near 00z, so supercells are much less likely. There
is a region of veering nearing baroclinic zone in our south where
additional development is projected and there may be enough shear
for a more organized cell. Otherwise, the tendency will be towards
slower moving pulse type thunderstorms (large hail/strong winds).
PWATs should increase to 1-1.5" range late this afternoon, so
potential for locally heavy rain exists. Most guidance (other than
NAM) shows coverage peaking in the 00-06Z time frame and then moving
out of our CWA (or dissipating). NAM tries to linger
showers/thunderstorms through Sunday morning, and while there could
still be weak forcing in place decreasing considering the large
consensus towards dry conditions I favored that trend.

There is still poorly correlated precip signal in guidance Sunday
afternoon due to differences on timing of the next mid level vort
max to break out of the southwest and move northeast towards the
plains. NAM is certainly most aggressive, while GFS keeps conditions
dry through the afternoon. There is limited to no higher resolution
support. I kept slight chance/chance PoPs in place in the afternoon
(focused just east of surface trough) to remain consistent and
remain in line with ensembles. If thunderstorms develop we are
looking at similar threats as today with limited effective shear and
moderate instability. Seasonal highs (mid to upper 80s) are
expected.

.LONG TERM...(Sunday night through Saturday)
Issued at 215 PM MDT Sat Aug 27 2016

A weak H5 low will be situated over the four corners region on
Monday with elongated high pressure in place across the Southeastern
States. A theta-e boundary will divide moist and relatively unstable
air to the southeast and dry air to the northwest of the CWA.
Moisture will advect northward into the region along the axis of
instability and allow thunderstorms to develop along the boundary in
the presence of a weak shortwave. There is a bit of uncertainty
where the boundary will develop; however, the entire CWA will see at
least slgt chc to chc PoPs through the afternoon and evening with
higher rain chance to the southeast. For Tuesday, chc PoPs continue
along an area of weak upper divergence situated along the western
fringes of the high pressure area extending westward into the
central High Plains. Instability will be sufficient for thunderstorm
development through the afternoon and evening with the nearly
stationary theta-e boundary providing a focus for development. The
global guidance suggests that showers and thunderstorms will sustain
through the overnight hours into Wednesday morning. Another round of
thunderstorms is possible on Thursday as the boundary remains draped
across the region. Flow aloft will shift westerly as we head into
Thursday afternoon and help push the stationary surface boundary
eastward. Friday and Saturday should remain dry across the region;
however, there is much temporal disagreement between the global
models.

Afternoon high temperatures will top out in the middle to upper 80s
each day through the extended period as weak high pressure just
southeast of the region will influence the area. Lows will fall into
the upper 50s to lower 60s each night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1132 AM MDT Sat Aug 27 2016

Lingering stratus at KGLD is quickly dissipating and VFR should
prevail around valid TAF time (18Z). VFR is already in place at
KMCK and should prevail through the remaining TAF period. Winds
will remain out of the southeast or south less than 12 kt. Main
aviation concern after stratus dissipates is potential for
thunderstorms this afternoon/evening. Based on latest guidance
best chances will be closer to KGLD, with short range guidance
favoring 00z-04z period this evening. This activity should remain
south of KMCK.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...DR
LONG TERM...TL
AVIATION...DR
Hazardous weather outlook, Aug 27, 10:53 AM MDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1053 AM MDT SAT AUG 27 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-281700-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
1053 AM MDT SAT AUG 27 2016 /1153 AM CDT SAT AUG 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING
GENERALLY ALONG AND SOUTH OF A FLAGLER COLORADO TO HILL CITY
KANSAS LINE. A FEW STORMS MAY BE STRONG TO MARGINALLY
SEVERE...WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY
THREATS. HEAVY DOWNPOURS AND FLASH FLOODING MAY ALSO OCCUR WITH
THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

A FEW STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE SUNDAY. THE
PRIMARY THREATS ARE LARGE HAIL AND DAMAGING WINDS.

STORMS THAT OCCUR SUNDAY AND MONDAY WILL ALSO BE CAPABLE OF
PRODUCING HEAVY DOWNPOURS AND POTENTIAL FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Aug 27, 2:13 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
213 PM MDT SAT AUG 27 2016

COZ091-092-272045-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
213 PM MDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIT CARSON AND
NORTHWESTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 245 PM
MDT...

AT 212 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTH OF FLAGLER TO 6 MILES NORTHEAST
OF BOYERO. MOVEMENT WAS NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLAGLER AND SEIBERT.

THIS INCLUDES INTERSTATE 70 IN COLORADO BETWEEN MILE MARKERS 391 AND
408.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3945 10315 3957 10291 3957 10279 3904 10283
      3893 10316
TIME...MOT...LOC 2012Z 245DEG 15KT 3938 10308 3899 10319

DR
Special weather statement, Aug 27, 2:50 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
250 PM MDT SAT AUG 27 2016

COZ091-272115-
KIT CARSON COUNTY CO-
250 PM MDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY
UNTIL 315 PM MDT...

AT 250 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTH OF FLAGLER...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN KIT
CARSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3904 10306 3914 10309 3924 10291 3913 10282
TIME...MOT...LOC 2050Z 236DEG 12KT 3910 10301

007
Special weather statement, Aug 27, 3:26 PM MDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
326 PM MDT SAT AUG 27 2016

COZ091-092-272145-
KIT CARSON COUNTY CO-CHEYENNE COUNTY CO-
326 PM MDT SAT AUG 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIT CARSON AND
NORTHWESTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO UNTIL 345 PM
MDT...

AT 325 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES NORTH OF KIT CARSON...OR 21 MILES SOUTH OF SEIBERT...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTH CENTRAL KIT
CARSON AND NORTHWESTERN CHEYENNE COUNTIES IN EAST CENTRAL COLORADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3889 10296 3909 10283 3910 10250 3885 10253
TIME...MOT...LOC 2125Z 277DEG 16KT 3900 10276

007

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 3:35 AM MDTDense Fog AdvisoryGLDCheyenne, Kit Carson, Yuma7 hr
Aug 27, 1:53 PM MDTSevere Thunderstorm WarningGLDKit Carson18 min
Aug 27, 2:13 PM MDTSpecial Weather StatementGLDKit Carson32 min
Aug 27, 2:50 PM MDTSpecial Weather StatementGLDKit Carson25 min
Aug 27, 3:26 PM MDTSpecial Weather StatementGLDCheyenne19 min
Aug 27, 4:31 PM MDTSpecial Weather StatementGLDCheyenne14 min
Aug 27, 4:45 PM MDTSevere Thunderstorm WarningGLDCheyenne45 min
Aug 27, 5:32 PM MDTSevere Thunderstorm WarningGLDCheyenne43 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.